# SDR AWXA200200675

- Difficulty date: July 29, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 32,041 hours, 13,147 cycles
- Engine: Iae V2500A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 4A7120
- Part serial: 2085
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PHX - FLT 0536 -  WHILE AIRCRAFT WAS TAXIING TO GATE, THE AIRCRAFT TAXIING BEHIND REPORTED SEEING A TAILPIPE FIRE AT NR 1 ENGINE TAILPIPE.  MAINTENANCE PERFORMED A HOT SECTION BORESCOPE PER T/C 15M72304, NO DEFECTS WERE NOTED.  AS A PRECAUTION THE NR 1 ENGINE OIL SCAVAGE PUMP WAS REMOVED AND REPLACED IAW T/C R5M79301, ENGINE RUN OPERATIONAL CHECK WAS GOOD.  OIL PRESSURE AND TEMPERATURE WAS NORMAL, NO LEAKS WERE NOTED.
